On the holonomy or algebraicity of generating functions counting lattice walks in the quarter-plane

Type de document :
Article dans une revue
Markov Processes and Related Fields, Polymath, 2010, 16 (3), pp.485-496
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00559676
Contributeur : Serena Benassù <>
Soumis le : mercredi 26 janvier 2011 - 11:20:37
Dernière modification le : lundi 29 mai 2017 - 14:27:13

Identifiants

  • HAL Id : hal-00559676, version 1

Collections

UPMC | INSMI | USPC | PMA

Citation

K. Raschel, G. Fayolle. On the holonomy or algebraicity of generating functions counting lattice walks in the quarter-plane. Markov Processes and Related Fields, Polymath, 2010, 16 (3), pp.485-496. 〈hal-00559676〉

Partager

Métriques

Consultations de la notice

29